Header menu link for other important links
X

Short term, low dose amilodipine induced severe drug induced gingival enlargement – A case report

, Jananni, M, Sivaramakrishnan, M.
Published in
Volume: 9
   
Issue: 5
Pages: 51179 - 51182
Abstract

This case report describes a case of amlodipine induced gingival enlargement in a pre existing periodontitis case. The uniqueness in this case is that the patient exhibited severe enlargement in spite of using the drug at lower dosage within short span of time. The gingival enlargement complicates the periodontal maintenance and aggravates other periodontal diseases. Drug induced enlargements pose a greater problem to dentists as they interfere with oral hygiene practices. So both the dentists and the general practitioner should be aware this adverse reaction to Amlodipine for effective case maintenance.

About the journal
JournalInternational Journal of Current Research
ISSN0975-833X
Open AccessNo